# SDR DALA2018061403997

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 72,952 hours, 54,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME DAMAGED AT LATCH STRIKE AREA FOR CONDITIONED AIR SERVICE DOOR. LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0349:5300-2960/006 00017. REPAIRED PER PRI 569302-14 REV O MATCHES ERA 569302-14 REV O.
